# SDR UPS203061

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION AROUND FASTENER ON LEFT HAND SIDE AT STATION 740, LBL 65 AND WL 207.5.  MAINTENANCE FABRICATED AND INSTALLED REPAIR PER SRM 51-30-2 AND 51-40-2.
